MAUDE Adverse Event Report: Wilson-Cook Medical Inc SureTome SW Sphincterotome; Unit, electrosurgical, endoscopic (with or without accessories)

Wilson-Cook Medical Inc SureTome SW Sphincterotome; Unit, electrosurgical, endoscopic (with or without accessories)
Model Number G61351
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician used a cook suretome sw sphincterotome.It was reported that during cannulation, a perforation of the common bile duct occurred.Patient case records confirmed that the same physician had attempted an ercp on the same patient the prior monday, had significant difficulty cannulating, used a needle knife multiple times, cut into the papilla for access, and was ultimately unsuccessful.The case under investigation was therefore a redo attempt.The ercp was performed for suspected choledocholithiasis, though no stones were confirmed.The physician described a straightforward case: cannulation on the first attempt, the wire guide advancing cleanly into position in the common bile duct, contrast injection with no bowing, no rotation of the tome, and no cut performed.As he advanced the tome further into the duct with contrast still being injected, he observed bile leaking low in the common bile duct near the papilla, immediately withdrew the tome and wire guide, and aborted the procedure.He and the staff noted no defects in the device.Imaging he provided was inconclusive ¿ the fluoroscopic images did not clearly show the perforation or obvious leakage ¿ though he reported the leak was confirmed on ct.The patient was transferred to another facility, required no surgery or further intervention, and recovered uneventfully.
 
Additional Manufacturer Narrative
This investigation is on-going.A follow-up emdr will be provided within 30 days of receipt of new information.

Brand Name
SureTome SW Sphincterotome
Common Device Name
Unit, electrosurgical, endoscopic (with or without accessories)
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50178191
Report Number1037905-2026-00392
Device Sequence Number8270545
Product Code KNS
UDI-Device Identifier00827002613515
UDI-Public(01)00827002613515(17)290313(10)W5015208
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K251104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG61351
Device Catalogue NumberSUR-SW-AWG2-35-260
Device Lot NumberW5015208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexUnknown